Banach空间中发展方程的反周期边值问题  被引量:5

Anti-periodic Boundary Value Problem for a Class of Evolution Equation in Banach Space

在线阅读下载全文

作  者:张育梅[1] 程毅[2,3] 王靖华[2] 

机构地区:[1]长春工业大学人文信息学院,长春130122 [2]空军航空大学基础部,长春130022 [3]吉林大学数学研究所,长春130012

出  处:《吉林大学学报(理学版)》2012年第4期715-716,共2页Journal of Jilin University:Science Edition

基  金:国家自然科学基金(批准号:11171350)

摘  要:利用同伦方法证明了一类发展方程反周期解在Banach空间中的存在性和唯一性.先构造同伦方程,再对方程做先验估计.最后通过定义解算子,运用拓扑度方法,给出了发展方程反周期解存在的充分条件.We proved the existence and uniqueness of a class of evolution equation in Banach space using homotopy methods. We constructed a homotopy equation and made a priorl estimate to this equation. Under the definition solution operator conditions, a sufficient condition of existence of solutions was obtained by means of topological degree method.

关 键 词:发展方程 同伦方法 边值问题 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象